# SDR VQI2018F00023

- Difficulty date: October 2, 2017
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 4616
- Aircraft time: 23,986 hours, 7,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D3186511
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PDX A MISSING BALL LOCK WAS DISCOVERED ON THE LEFT OVERWING SLIDE CONTAINER.  THE AIRCRAFT WAS REMOVED FROM REVENUE SERVICE AND FERRIED TO SFO FOR REPAIR.  THE SLIDE ASSEMBLY WAS REPLACED IN SFO AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AIRWORTHINESS DIRECTIVES, SERVICE BULLETINS, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REGULATORY REQUIREMENTS.
